MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - Standard Blood Tubing Set; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - Standard Blood Tubing Set; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a 5008x bloodline leaked during a patient¿s hemodialysis (hd) treatment.The leak originated from under the arterial pressure dome.The patient¿s estimated blood loss (ebl) is unknown.The complaint device is not available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .

Brand Name
5008X HD/HDF - Standard Blood Tubing Set
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50753718
Report Number0008030665-2026-02448
Device Sequence Number9414815
Product Code FJK
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number26HR01067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown